# SDR DALA1200685534

- Difficulty date: January 18, 2011
- Submitted: January 5, 2012
- Operation: Air carrier
- Aircraft: N534US
- Make and model: Boeing 757251
- Aircraft serial: 24265
- Aircraft time: 375 hours, 132 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK.  THE INSPECTION FOUND DAMAGE OUT OF LIMITS EDGE OF SKIN CARGO DOOR.  REPAIR WAS ACCOMPLISHED PER ERA 488121-14.
